MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeUltraUnScnt60CT; Pad, Menstrual, Unscented - HHD

TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeUltraUnScnt60CT; Pad, Menstrual, Unscented - HHD
Lot Number 609915051T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
"[tampon]" picked out of the body - vagina "[foreign body in reproductive tract]"."[tampon]" disintegrated upon removal and had to be picked out of the body."[complication of device removal]"."[tampon]" disintegrated "[device breakage]".Case narrative: consumer reported via email that the tampon disintegrated during removal.No serious injury was reported.
 
Event or Problem Description
"[tampon]".Picked out of the body - vagina "[foreign body in reproductive tract]"."[tampon]" disintegrated.Upon removal and had to be picked out of the body "[complication of device removal]"."[tampon]" disintegrated "[device breakage]".Case narrative: consumer reported via email that the tampon disintegrated during removal.No serious injury was reported.Follow-up 02-sep-2026: product investigation result: no manufacturing cause was identified based on investigation.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
02-sep-2026: no failure could be identified as a result of the investigation.

Brand Name
TampaxTamponsPearlFullSizeUltraUnScnt60CT
Common Device Name
Pad, Menstrual, Unscented - HHD
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
mgr. affairs, oral care-see co
mason business center 8700 ma
son-montgomery rd
mason 45040
MDR Report Key50426757
Report Number1219109-2026-00224
Device Sequence Number18436154
Product Code HEB
UDI-Device Identifier00073010718289
UDI-Public(01)00073010718289
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number609915051T
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/02/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale